advertisement
Question
Posted by: JD | 2008/07/14

Femodene & Headaches

Hi doc,
ever since i've been on da pill (Femodene) i suffer with a terrible headache going into my eyes for at least 2 to 3 days before my period. What is causing it, it only i started when i went on the pill. is there another pill dat works da same as femodene that i could take.

Regards,
JD

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Some women have headaches as a side effect of the Pill. This may mean that the Pill is not for you. You could try a differnt Pill but, if the same thing happens, you will need to use a differnt form of contraception. Also have your blood pressure checked.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement